MAUDE Adverse Event Report: COVIDIEN SURGICAL V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCM0604
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 - concomitant products: vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); vlocm0604, vlocm0604 v-loc* 90 3-0 vio 15cm v20x12, (lot# a5c1807vy); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, 20 devices had breakage.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.One device and nineteen sealed samples were returned for a nalysis.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device had breakage.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24096015
Report Number1219930-2026-00319
Device Sequence Number10341264
Product Code GAM
UDI-Device Identifier10884521132542
UDI-Public(01)10884521132542(17)280229(10)A5C1807VY(20)03
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCM0604
Device Catalogue NumberVLOCM0604
Device Lot NumberA5C1807VY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/28/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown